BrownBagger wrote:Hi. My name is Eric and it's been 4 weeks since my last chemo infusion.
BrownBagger wrote:I'm not sure if I'm still getting side effects from the Xelox or what.
1.) I get chilled really easily and have trouble warming up;still get that even now 2 years out
2.) I have slight numbness at both ends of my GI tract (lips & anus); have not had this AND I am not going to go to the obvious cheap joke either !!!
3.) Always wake up with a dry mouth;definite side effect of the Xeloda part BUT can also dry up stuffy sinuses for those so affected - me.
Nothing too serious--just annoying.
BrownBagger wrote:I love it when people get my jokes. Thanks, CRguy!
airic wrote:I am not receiving chemo as planned for Monday Jan. 4th. I have fluid in lower ab area that showed up as bacteria, can't do chemo till it is gone. My surgeon and I decided to take my colostemy down and remove fluid. I will join your club on Jan. 11th and I am counting the days till I can toss my bags too. I saw your pic and felt a connection.
Users browsing this forum: Baidu [Spider], Bing [Bot], Google [Bot], PGLGreg, Yahoo [Bot] and 15 guests